Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Endometriosis, back pain, headaches, bloating. On depo injection. Treatment options?

Hi I ve got endometriosis and am on depo injection to help with the pain. But for past four days my whole body has been aching my back hurts have abdomanial pain am moody and feeling emotional have headache feel light headed and faint and dizzy. Open my bowels once a day same as always but still feel bloated. Could you please advise what could be wrong. Thanks
Asked On : Thu, 15 Nov 2012
Answers:  0 Views:  32 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor